Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

nineteen

Member
  • Total Reviews

    0
  • Content Count

    18
  • Joined

  • Last visited

Community Reputation

0 Neutral

About nineteen

  • Rank
    New Member

Profile Information

  • Gender
    Male
  1. Hi I was wondering if anyone has used erythromycin along with Dan's BP? My dermatologist prescribed me erythromycin and said using BP was a good idea. I'm just unsure of what to put over the other.
  2. I just started using a new bottle of dans BP and it feels almost sandy. Feels like little grains of sand when I rub it into my face. Did anyone else experience this?
  3. That's very generous of you Dan and I very much appreciate it. Thank you.
  4. i dont want to breakout which is why i bought the bp but i dont want it to burn my face. what to do. what to do.
  5. Can you front page this thread so we can see how many people have the same problem?
  6. I'm having this problem as well and I've been on DKR for more than 6 months. I noticed the BP dries a bit quicker though, but the burning isn't worth the time saved.
  7. Not everyone will have the same reaction to the butylene glycol as you've already pointed out. This should be something an acne sufferer should easily understand. So why are you making an unsupported claim that it will cause cysts for everyone using Dan's BP? Unfortunately you've already caused enough doubt in people's minds that they've jumped on your bandwagon. ex. mimie2022
  8. I find it kind of sticky and it feels like my face is burning when I've used it. I just started using it and I hope the burning feeling goes away.
  9. I incorrectly placed an order two days ago and I emailed customer support immediately after asking them to cancel my order. I never received a response and now my order has been shipped. What options do I have?
  10. Hi, I'm 19 years old and am at my wits end. I've had acne for around 7 years. The major things I've tried are proactiv, minocycline, ziana + benzaclin, and duac. Most of those aggravated my acne or did nothing at all. The ziana and benzaclin combination made my skin the worst out of everything though. It gave me purple marks after months of usage so I just quit using it. I mostly get these pimples that are just red bumps or these small hard flesh colored bumps. They just sort of subside and
  11. Check out Advanced Skincare. It's located in Fullerton so it's not too far away. Here's their website: http://www.ascmedcenter.com/atc1/atc1a/atc1g/index.html I don't know how to imbed a link cause this forum software sucks, but just copy and paste that. They're supposed to be really good, but I didn't really like the head doctor because he just looked at me for 30 seconds and gave me a prescription. I just stopped going after months of my acne getting worse from the prescriptions. I'll pro
×